MathSciNet Relay Station
MathSciNet bibliographic data
MR2038342 35Q99 (35B40 85A25)
Dolbeault, Jean; Sánchez, Óscar; Soler, Juan Asymptotic behaviour for the Vlasov-Poisson system in the stellar-dynamics case. Arch. Ration. Mech. Anal. 171 (2004), no. 3, 301–327.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement